# SDR CALA2024111102815

- Difficulty date: October 31, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 72,452 hours, 25,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-F.S. 540 L/H I/B SEAT TRACK HAS WEAR DAMAGE MARKED W/TAPE. SUPPORT TASK NSA EMX N/R 00101
